# SDR FXTA2018F00146

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N215BA
- Make and model: Cessna 208B
- Aircraft serial: 5232
- Aircraft time: 3,214 hours, 7,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Part number: 26221102
- Condition: Elongated
- Location: Te Flap
- Part time: 3,214 hours, 7,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT INBOARD FLAP BELLCRANK ATTACH BRACKET IS ELONGATED WHERE THE FLAP BELLCRANK ATTACHES ON BOTH RIGHT AND LEFT SIDE.
